# SDR AALA201808287005

- Difficulty date: August 14, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 53,036 hours, 21,961 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A5240
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM, BS 540, BETWEEN BL 0 TO RBL 24 WAS FOUND CRACKED ON THE INBOARD END. REPLACED THE FLOORBEAM ANGLE IAW 51-00-05-01, AND PRINT 143A5240.
